Skip to Main content Skip to Navigation
Journal articles

Two-Dimensional Iterated Morphisms and Discrete Planes

P. Arnoux Valerie Berthe 1 A. Siegel 
1 ARITH - Arithmétique informatique
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Document type :
Journal articles
Complete list of metadata

https://hal-lirmm.ccsd.cnrs.fr/lirmm-00108555
Contributor : Christine Carvalho De Matos Connect in order to contact the contributor
Submitted on : Monday, October 23, 2006 - 7:43:11 AM
Last modification on : Friday, August 5, 2022 - 10:45:45 AM

Identifiers

  • HAL Id : lirmm-00108555, version 1

Collections

Citation

P. Arnoux, Valerie Berthe, A. Siegel. Two-Dimensional Iterated Morphisms and Discrete Planes. Theoretical Computer Science, Elsevier, 2004, 319 (1-3), pp.145-176. ⟨lirmm-00108555⟩

Share

Metrics

Record views

23